# SDR IPXA2025071363969

- Difficulty date: March 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 71,131 hours, 24,134 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE ON RUDDER R/H SIDE TRAILING EDGE AT APPROXIMATELY RUDDER STATION 255. PERMANENT REPAIR COMPLIED WITH PER EO-93077-REQ3. DEFERRAL REMOVED.
